DSpace
   大阪大学附属図書館      大阪大学
  Advanced Search
English   |  日本語  

大阪大学リポジトリ >
紀要論文 Departmental Bulletin Paper >
紀要論文 Departmental Bulletin Paper >

Please use this identifier to cite or link to this item: http://hdl.handle.net/11094/21770

Files in This Item:

File Description SizeFormat
ojm29_01_b.pdf496.86 kBAdobe PDFThumbnail
View/Open


Title: Back pages, Osaka J Math, Volume29, Number 1
Publisher: Osaka University and Osaka City University, Departments of Mathematics
NII Type: Others
Local Type: その他 other
URI: http://hdl.handle.net/11094/21770
ISSN: 00306126
NCID: AA00765910
Journal Title: Osaka Journal of Mathematics
Vol.: 29
Iss.: 1
Date of Issued: 1992
Language: eng
Textversion: publisher
Appears in Collections:紀要論文 Departmental Bulletin Paper

 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback